# SDR DALA2025060104198

- Difficulty date: May 31, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,748 hours, 6,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8111, ON WALKAROUND FOUND FWD RT AND AFT LEFT EXTERNAL EMERGENCY LIGHTS INOP.  REPLACED RT FWD AND LT AFT EXTERIOR EMERGENCY LIGHT PER A220 AMP 33-55. BOTH OPERATE AS REQUIRED. (LP 7396295)
